MAUDE Adverse Event Report: Gyrus ACMI, Inc. ViziShot 2 FLEX; SINGLE USE ASPIRATION NEEDLE

Gyrus ACMI, Inc. ViziShot 2 FLEX; SINGLE USE ASPIRATION NEEDLE
Model Number NA-U403SX-4019
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 08/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the distal tip, plastic sheath of the single use aspiration needle detached inside the patient's lung during a diagnostic ebus procedure.As a result of the event, the planned ebus sampling portion of the procedure was aborted and the patient was sent for an urgent ct chest.The detached device was subsequently retrieved.The patient remained hemodynamically stable throughout the event and was monitored for vital signs.A possible tissue injury to the patient was reported; however, no details were provided regarding the nature or extent of the injury.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.

Brand Name
ViziShot 2 FLEX
Common Device Name
SINGLE USE ASPIRATION NEEDLE
Manufacturer (Section D)
Gyrus ACMI, Inc.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
Gyrus ACMI, Inc.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50576061
Report Number3011050570-2026-00864
Device Sequence Number10293151
Product Code KTI
UDI-Device Identifier00821925043060
UDI-Public00821925043060
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K163469
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNA-U403SX-4019
Device Lot NumberKR435651
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/02/2026
Date Device Manufactured03/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown